# SDR SWAA2020111128946

- Difficulty date: November 7, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 28,528 hours, 12,692 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663.75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL VAPOR BARRIER CRACKED AT BS 663.75 BETWEEN RBL 31.83 AND RBL 45.64 8 INCHES ABOVE LOWER PANEL.  CRACK MEASURES 14 INCHES, PERFORMED INTERIM REPAIR BY APPLYING BMS SEALANT AND ONE PLY OF BMS 9-3 FIGERGLASS CLOTH TO DAMAGED AREA, PER SRM 57-10-10-1A-2.  CRACK AT BS 663.75 BETWEEN RBL 31.83 AND RBL 45.64 HAS THE UPPER END OF THE CRACK STOPPING AT OUTBOARD FASTENER OF CANNON PLUG AND AT LOWER HORIZONTAL STIFFNER ANGLE FASTENER.  REPETITIVE ACTION: DO A VISUAL INSPECTION OF THE REPAIR AREA AT 1;200 FLIGHT CYCLES INTERVALS OR MORE FREQUENTLY.  MAKE SURE THAT CRACK HAS NOT GROWN PAST THE INTERIM SEAL.  REFER TO PARAGRAPH 4/ALLOWABLE DAMAGE 2 FOR ALLOWABLE DAMAGE LIMIT.  IF THE TOTAL CRACK LENGTH IS MORE; DO A PERMANENT REPAIR AS GIVEN IN 51-70-04, REPAIR 10 TO REMOVE CRACK.
